being on it has made me cold and very mean to the people that mean the most to me
Long term use suboxine use has made everything uneventful yet no will to get off it?
- 7 Mar 2013 by amatt
- 9 March 2013
You need to talk to your suboxone doc. Soon.
I've never heard of subs causing the reaction you are having. Are you certain it's the subs? Could you possibly be depressed? Depression is one of the symptoms of withdrawal, even while taking suboxone. Your doc may want you to take something to help your mood.
Just be honest with your doctor, tell her/him everything that is going on.
Also, tapering should be done in the tiniest increments, or so says a friend of mine who did a very successful suboxone withdrawal and is doing fantastic now. I believe sub docs are a bit clueless, most of them slap people onto subs and never try to get them off, a la methadone treatment.
But subs are supposed to be tapered down, but done slowly enough that you are not too uncomfortable.
Are you tempted to use right now? Could that make you irritable? NOT juding you, promise, just asking.
I wish you the best, and hang in for more answers,
Hey amatt,I understand how your feeling. Now that you been on sub for awhile your getting bored. Not much to do now that your on some drug that doesn't even make you feel good. Not to mention everyone around you wondering how long is amatt gonna be on that stuff. Its up to you to find things to do with your spare time and get out of your own head. your angry at yourself so you take it out on the people who love you most.Because,they are the only people who will forgive you in the end. So don't push it. Please find a support group and a therypist and talk till what ever it is making you so mean comes out in the light.If you want someone to talk to friend me,subzero58
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2010 • 1 answer
Posted 27 Jun 2011 • 1 answer
Posted 3 Jun 2012 • 3 answers
Posted 3 Jun 2015 • 2 answers
Posted 8 Jan 2016 • 3 answers